- General forums
- Treatments for multiple sclerosis
- Does Ocrevus cause hair loss?
Does Ocrevus cause hair loss?
- 50 views
- 1 support
- 5 comments
I am pretty much sure it can! I started losing hair after my first infusion, like a week or two later, and my doctor says lots of poeple do. I am taking all kinds of vitamins and using special shampoos now, but my hair still looks awful :( makes me depressed
Thank you for opening this new discussion! Let me tag some of our members here:
@Ndinda @Masseryp @MyMS55 @carolesims @kymei41 @Megcpoole @Frankieppp @3llestin3 @Puddin @Andrea16 @Abdisufi @mavitybrittany @Auntielisa @britthaeg921 @msangeleyes05 @elleyblast
See the signature
Courtney_J, Community Manager, Carenity US
Wigs are Cute and Fun
I wear them from time to time
I lost so much hair taking Ocrevus as well as joint pain, increased fatigue, depression, memory impairment, lack of Motivation ....and more. My 6th infusion is supposed to be next week but I told my doctor that I can't do it anymore. I kinda lost myself. They never discuss these side effects nor list them.
Hey there! I'm sorry you've been experiencing hair loss while taking Ocrevus. It's possible that the medication could be the cause, but it's always best to talk to your doctor about any concerns you have. In the meantime, have you considered looking into hair restoration treatments like those offered at https://www.hairtransplantinstitute.ca/? They might help you get your hair back to where it was before. Feeling frustrated and discouraged is understandable, but don't give up hope. Keep exploring your options, and remember that you're not alone.
Give your opinion
Articles to discover...
03/24/2023 | Advice
03/20/2023 | Nutrition
03/17/2023 | News
03/05/2023 | Advice
02/20/2019 | Advice
Cigarettes VS e-cigarettes: an update on the consumption and pitfalls to avoid
03/11/2019 | News
04/15/2019 | Advice
02/14/2019 | Advice
I have been losing hair for weeks now, it started exactly when I began taking Ocrevus. Has anyone been through this? Any advice?